# SDR DJFA2007048

- Difficulty date: April 12, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 8,043 hours, 4,939 cycles
- Engine: Allsn AE3007C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 713051112
- Condition: Cracked
- Location: Fuselage
- Part time: 8,043 hours, 4,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHCEDULED INSPECTION, MAINTENANCE DISCOVERED MULTIPLE CRACKS IN THE NOSE WHEEL WELL AREA.  THE CRACK ON THE UPPER FRAME WAS ABOUT .3 INCH.  MX REMOVED AND REPLACED THE FRAME IAW DRAWING NR 671800, REPLACED 6717711-41-5 LINES ASSYS AND SWAPPED ALL CRT LINES AND TUBES FOR WEB REPLACEMENT IAW MM CH 20-10-03.  REFERENCE SDR'S DJFA2007048A AND 048B FOR ADDITIONAL INFORMATION.
